# SDR 2005FA0000065

- Difficulty date: January 3, 2005
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- Aircraft time: 30,119 hours, 44,008 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MRR-M05-01, NR 1 WINDSHIELD CRACKED IN FLIGHT JUST AS CREW STARTED DESCENT.  CREW DEPRESSURIZED AC, DESCENDED TO AN APPROPRIATE ALTITUDE FOR NON-PRESSURIZED FLIGHT, AND DIVERTED TO AN AIRPORT WITH VMC CONDITIONS.  CREW LANDED WITH NO FURTHER INCIDENT.  OAT WAS APPROXIMATELY -40 AND WINDSHIELD HEAT WAS ON LOW.  INNER GLASS PANE CRACKED, UNDER INVESTIGATION WITH THE OVERHAUL/REPAIR FACILITY.  INNER PANE OF THE HEATED WINDSHIELD CRACKED EXTENSIVELY.  REPLACED WINDSHIELD, OPS CHECK AND LEAK CHECK GOOD. (K)
